MathSciNet Relay Station
MathSciNet bibliographic data
MR1944398 47A35 (22D40 37A30)
Berend, D.; Lin, M.; Rosenblatt, J.; Tempelman, A. Modulated and subsequential ergodic theorems in Hilbert and Banach spaces. Ergodic Theory Dynam. Systems 22 (2002), no. 6, 1653–1665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement